Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 133, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 24, 2009, 5:09 PM EDT for Palm Beach County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2009, 5:09 PM EDT (21:09 UTC)
- Expired
- Jul 24, 2009, 6:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Melbourne radar (KMLB), 138 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3241 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 242109 SVRMFL FLC099-242215- /O.NEW.KMFL.SV.W.0133.090724T2109Z-090724T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 509 PM EDT FRI JUL 24 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 615 PM EDT * AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF CALOOSA...AND MOVING SOUTH AT 5 MPH. * THE STORM WILL AFFECT... CALOOSA... AND SURROUNDING COMMUNITIES. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 2695 8022 2687 8023 2684 8039 2695 8045 TIME...MOT...LOC 2109Z 355DEG 4KT 2692 8033 $$ KOB
3 follow-up statements
426 WWUS52 KMFL 242130 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 530 PM EDT FRI JUL 24 2009 FLC099-242215- /O.CON.KMFL.SV.W.0133.000000T0000Z-090724T2215Z/ PALM BEACH FL- 530 PM EDT FRI JUL 24 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR NORTH CENTRAL PALM BEACH COUNTY... AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CALOOSA...MOVING SOUTHEAST AT 5 MPH. SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2695 8022 2687 8023 2684 8039 2695 8045 TIME...MOT...LOC 2130Z 324DEG 5KT 2690 8031 $$ KOB
863 WWUS52 KMFL 242151 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 551 PM EDT FRI JUL 24 2009 FLC099-242215- /O.CON.KMFL.SV.W.0133.000000T0000Z-090724T2215Z/ PALM BEACH FL- 551 PM EDT FRI JUL 24 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR NORTH CENTRAL PALM BEACH COUNTY... AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR CALOOSA...MOVING SOUTH AT 5 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 2695 8022 2687 8023 2684 8039 2695 8045 TIME...MOT...LOC 2151Z 343DEG 4KT 2687 8033 $$ KOB
381 WWUS52 KMFL 242207 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 607 PM EDT FRI JUL 24 2009 FLC099-242216- /O.EXP.KMFL.SV.W.0133.000000T0000Z-090724T2215Z/ PALM BEACH FL- 607 PM EDT FRI JUL 24 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH COUNTY WILL EXPIRE AT 615 PM EDT... HOWEVER...STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2695 8022 2687 8023 2684 8039 2695 8045 TIME...MOT...LOC 2206Z 343DEG 4KT 2685 8032 $$ KOB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:19 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 24, 2:19 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 219 PM EDT FRI JUL 24 2009 ...ABOVE NORMAL RAINFALL CHANCES INTERIOR AND EAST COAST METRO AREAS THIS WEEKEND... .DISCUSSION... THE EAST AND WEST COAST SEA BREEZES HAVE DEVELOPED EARLY THIS AFTERNOON WITH SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZES. THE EAST COAST SEA BREEZE SHOULD REMAIN OVER THE EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING AS THE WEST COAST SEA BREEZE PUSHES EAST ACROSS THE CWA...DUE TO HIGH PRESSURE LOCATED OVER THE FLORIDA KEYS KEEPING THE STEERING FLOW OUT OF THE SOUTHWEST OVER THE CWA. SHOWERS AND THUNDERSTORMS SHOULD ALSO CONTINUE TO DEVELOP ALONG BOTH SEA BREEZES THROUGH THE AFTERNOON HOURS AND SLOWLY DISSIPATE THROUGH THE EVENING HOURS. SO WILL CONTINUE WITH THE SCATTERED POPS OVER THE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING AND ISOLATED POPS WEST COAST METRO AREAS. THE HIGH WILL THEN SLOWLY WORK NORTH THROUGH SOUTH FLORIDA THIS WEEKEND KEEPING THE STEERING FLOW LIGHT FROM THE SOUTH TO SOUTHWEST DIRECTION OVER THE CWA. THIS WILL ALSO ALLOW FOR DEEP TROPICAL MOISTURE OVER THE CUBA AND WESTERN CARIBBEAN SEA SEEN IN THE LATEST WATER VAPOR SATELLITE IMAGES TO WORK NORTHWARD INTO THE AREA THIS WEEKEND. THE LATEST GFS AND MET MODELS ALSO SHOW THE PWAT VALUES GETTING UP ABOVE 2 INCHES THIS WEEKEND. SO WILL ADD HEAVY RAINFALL WORDING TO ALL AREAS OF THE CWA FOR SATURDAY AFTERNOON AND SUNDAY AFTERNOON...AND INCREASE THE POPS TO LIKELY CAT FOR THE INTERIOR AND EAST COAST METRO AREAS. THE WEST COAST METRO AREAS WILL REMAIN IN THE CHANCE POPS DUE TO THE SOUTHWEST STEERING FLOW. .EXTENDED FORECAST... THE HIGH WILL THEN BE NORTH OF THE CWA FOR NEXT WEEK ALLOWING FOR THE STEERING FLOW TO SWING TO A SOUTHEAST DIRECTION OVER THE AREA. THIS SHOULD ALLOW SOUTH FLORIDA TO GET BACK TO A SUMMER TIME WEATHER PATTERN WITH NIGHT TIME AND MORNING ACTIVITY EAST COAST AND AFTERNOON AND EVENING ACTIVITY WEST COAST. && .MARINE... THE WINDS WILL BE SOUTHERLY TONIGHT INTO SUNDAY NIGHT AROUND 5 KNOTS..BEFORE SWINGING TO A SOUTHEAST DIRECTION AND INCREASING TO 10 TO 15 KNOTS. THIS WILL KEEP THE SEAS BELOW 2 FEET IN THE ATLANTIC AND GULF WATERS THIS WEEKEND...BEFORE INCREASING TO 4 FEET BY EARLY NEXT WEEK IN THE ATLANTIC WATERS. SO BOATING CONDITIONS SHOULD BE GOOD THIS WEEKEND OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE THE 35 PERCENT CRITICAL VALUE THIS WEEKEND. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 91 76 91 / 30 60 40 60 FORT LAUDERDALE 79 91 79 91 / 30 60 40 60 MIAMI 80 92 80 92 / 30 60 40 60 NAPLES 78 91 78 91 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jul 24, 9:07 AM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 907 AM EDT FRI JUL 24 2009 FLZ063-066>075-168-172>174-250415- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 907 AM EDT FRI JUL 24 2009 ...SCATTERED STORMS DEVELOPING INTERIOR/ATLANTIC COAST, ISOLATED GULF COAST... ...A FEW STORMS COULD PRODUCE STRONG WIND GUSTS AND SMALL HAIL... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SEA BREEZES ARE EXPECTED TO DEVELOP ON EACH COAST, RESULTING IN THUNDERSTORM DEVELOPMENT BY THIS AFTERNOON. THE FOCUS OF STORMS WILL BE INTERIOR AND ACROSS THE EAST COAST METROPOLITAN AREAS. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD FROM THE STORMS, HOWEVER, STRONG WIND GUSTS AND SMALL HAIL COULD ALSO OCCUR. WATERSPOUTS: A LIGHT WIND FLOW AND INCREASED SHOWER ACTIVITY OVER THE LOCAL WATERS COULD LEAD TO A SLIGHT RISK FOR WATERSPOUTS OVER BOTH THE ATLANTIC AND THE GULF OF MEXICO WATERS THE REST OF THIS MORNING. WIND: A FEW STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS TO AROUND 40 TO 50 MPH. HAIL: A FEW STORMS COULD PRODUCE SMALL HAIL UP TO DIME-SIZED. FLOODING: HEAVY DOWNPOURS COULD RESULT IN ISOLATED STREET FLOODING OR FLOODING OF POORLY DRAINED LOCALES THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED STORMS ARE EXPECTED EACH AFTERNOON AND EVENING. STORM MOVEMENT THIS WEEKEND WILL BE SLOW, WHICH COULD LEAD TO LOCALLY HEAVY RAINFALL IN ISOLATED LOCALES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 24, 1:35 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
135 PM EDT FRI JUL 24 2009
FLZ074-173-241800-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
135 PM EDT FRI JUL 24 2009
...STRONG THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL MIAMI-DADE...
AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM
OPA-LOCKA TO LIBERTY CITY...MOVING NORTHEAST AT 10 MPH.
THESE STORMS WILL AFFECT...
HIALEAH...
ALLAPATTAH...
LIBERTY CITY...
SAINT THOMAS UNIVERSITY...
MIAMI SHORES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2585 8014 2587 8016 2585 8017 2581 8018
2574 8026 2582 8036 2597 8024 2589 8014
2588 8016 2587 8013 2588 8013 2587 8011
TIME...MOT...LOC 1734Z 225DEG 7KT 2590 8028 2581 8023
GARCIASpecial weather statement, Jul 24, 2:34 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT FRI JUL 24 2009
FLZ063-066-067-241900-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
234 PM EDT FRI JUL 24 2009
...STRONG THUNDERSTORM MOVING ACROSS MOORE HAVEN AND CLEWISTON AREA...
AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CLEWISTON...MOVING NORTHEAST AT
10 MPH.
THIS STORM WILL AFFECT...
MOORE HAVEN...
HARLEM...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2684 8106 2683 8106 2682 8103 2673 8086
2663 8100 2673 8116 2685 8109 2685 8108
TIME...MOT...LOC 1834Z 216DEG 9KT 2676 8102
GARCIALocal storm report, Jul 24, 3:30 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
330 PM EDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
07/24/2009 M59.00 MPH MIAMI-DADE FL ASOS
A THUNDERSTORM PRODUCED A WIND GUST OF 59 MPH AT OPA
LOCKA AIRPORT.
&&
CARACOZZASpecial weather statement, Jul 24, 3:35 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 335 PM EDT FRI JUL 24 2009 FLZ073-174-242000- FAR SOUTH MIAMI-DADE COUNTY FL-INLAND MIAMI-DADE FL- 335 PM EDT FRI JUL 24 2009 ...STRONG THUNDERSTORMS MOVING ACROSS FAR WEST MIAMI-DADE COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHARK VALLEY OBS TOWER TO 4 MILES EAST OF MAHOGANY HAMMOCK...MOVING EAST AT 10 MPH. THESE STORMS WILL AFFECT... PA-HAY OKEE OVERLOOK... SHARK VALLEY OBS TOWER... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2578 8056 2533 8054 2535 8085 2579 8087 TIME...MOT...LOC 1935Z 249DEG 7KT 2569 8078 2535 8078 KOB
Special weather statement, Jul 24, 4:18 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 418 PM EDT FRI JUL 24 2009 FLZ066-067-070-071-242045- HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL- INLAND BROWARD COUNTY FL- 418 PM EDT FRI JUL 24 2009 ...STRONG THUNDERSTORMS MOVING ACROSS INTERIOR SOUTH FLORIDA... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BIG CYPRESS SEMINOLE INDIAN RESERVATION TO 7 MILES NORTH OF MICCOSUKEE SERVICE PLAZA... MOVING EAST AT 5 MPH. THESE STORMS WILL AFFECT... RURAL SOUTHEASTERN HENDRY COUNTY RURAL NORTHWESTERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2638 8072 2622 8072 2621 8094 2638 8094 TIME...MOT...LOC 2017Z 090DEG 5KT 2630 8092 2627 8082 KOB
Special weather statement, Jul 24, 4:39 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 439 PM EDT FRI JUL 24 2009 FLZ067-068-242115- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 439 PM EDT FRI JUL 24 2009 ...STRONG THUNDERSTORM MOVING ACROSS EAST CENTRAL PALM BEACH COUNTY... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GREENACRES CITY THIS STORM WAS NEARLY STATIONARY. THIS STORM WILL AFFECT... ABERDEEN... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2669 8012 2647 8012 2646 8026 2668 8026 TIME...MOT...LOC 2039Z 027DEG 1KT 2657 8019 KOB
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:08 AM EDT | Special Marine Warning | MFL | 22 min | |
| Jul 24, 1:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jul 24, 2:34 PM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| Jul 24, 3:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jul 24, 3:35 PM EDT | Special Weather Statement | MFL | Miami-Dade | 25 min |
| Jul 24, 4:18 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jul 24, 4:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| Jul 24, 4:53 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.